Article citationsMore>>

P. Kaplan and K. S Williams, “Pell’s Equation and Continued Fractions,” Journal of Num-ber Theory, Vol. 23, No. 2, 1986, pp. 169-182. doi:10.1016/0022-314X(86)90087-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.